# SDR YMHA2019092400000

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N525MP
- Make and model: Cessna 525B
- Aircraft serial: 525B0088
- Aircraft time: 4,352 hours, 3,375 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 06410886
- Condition: False Activation
- Location: Cargo Bay
- Part time: 4,352 hours, 3,375 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE ANNUNCIATOR IN DESCENT TO HOU.  DECLARED EMERGENCY FOR EXPEDITED LANDING AT HOU.  NO SMOKE NOTICED BY TOWER SO TURNED OFF THE RUNWAY FOR FIRE RESCUE TO DO A QUICK WALK AROUND.  NO INDICATIONS OF FIRE OR SMOKE SO AIRCRAFT CONTINUED TO RAMP FOR NORMAL DEPLANING.  MAINTENANCE INSPECTED FORWARD AND AFT BAGGAGE AREAS WITH NO ISSUES AND RETURNED TO SERVICE.  ANNUNCIATOR DOES NOT DIFFERENTIATE BETWEEN FWD OR AFT.  THIS SEEMS TO HAPPEN TO OUR FLEET A FEW TIMES PER YEAR.
